# SDR SWIA202054709

- Difficulty date: December 4, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 39,658 hours, 38,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL 9 FLOOR BEAM OUTBOARD FLANGE AT APPROXIMATELY FS 409+120, MARKED.  C-CHECK RO 12/20/2020.  REMOVED CORROSION ON FLOOR BEAM OUTBOARD FLANGE FS 409+120 RBL 9, REF CRJ200 SRM.  CUT OUT DAMAGE ON RBL 9 FLOOR BEAM FLANGE AT APPROX FS 409+120 AND INSTALLED REPAIR ANGLE AND FILLER, REF REO.  COMPLIED WITH TASK CARD.
